# SDR ASAA0853848

- Difficulty date: November 20, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 9,476 hours, 2,812 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002348
- Condition: Failed
- Location: Ee Bay
- Part time: 9,476 hours, 2,812 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILURE BOTH ON RIGHT OPS GOOD.  VERIFIED LEFT FMC INOP.  TRIED REBOOT NO HELP.  REMOVED AND REPLACED LEFT FMC COMPUTER REF MM 34 61 02.  OPS NORMAL SAME.  VERIFIED IPC PART NUMBER.  VERIFIED GOOD GROUND OPERATIONAL CHECK.
